# SDR SWIA202409230828

- Difficulty date: August 28, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N110SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000405
- Aircraft time: 26,737 hours, 15,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON R/H SIDEWALL SEAT TRACK BETWEEN FR23-34 IN 11 LOCATIONS AS MARKED.     (C-CHECK RO 9/20/2024)    REMOVED DAMAGE R/H SIDEWALL SEAT TRACK BETWEEN FR23-34. FABRICATED AND INSTALLED NEW R/H SIDEWALL SEAT TRACK BETWEEN FR23-34. REF EMB SRM 51-40-08, 53-00-10. SEE CONTINUE CARD FOR WORK PERFORMED. SEE H9676 TASK 2782 / SN 785 FOR FABRICATION OF NEW SEAT TRACK PART REPLACEMENT NO CHANGE TO WEIGHT AND BALANCE
